Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The solution by iteration of nonlinear functional equations in Banach spaces
HTML articles powered by AMS MathViewer

by F. E. Browder and W. V. Petryshyn PDF
Bull. Amer. Math. Soc. 72 (1966), 571-575
References
Additional Information
  • Journal: Bull. Amer. Math. Soc. 72 (1966), 571-575
  • DOI: https://doi.org/10.1090/S0002-9904-1966-11544-6
  • MathSciNet review: 0190745